# SDR AALA20120411003

- Difficulty date: April 10, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 68,597 hours, 24,145 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON APPROACH WHEN SELECTING FLAPS, RECEIVED LEADING EDGE SLAT DISAGREE EICAS MESSAGE.  EMERGENCY DECLARED & FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PROPERLY SECURED NR 1 FLAP SLAT ELECTRONICS UNIT IN RACK AND REPLACED NR 2 FSEU.  SYSTEM GROUND CHECKED NORMAL.
